# SDR WVE2003F00003

- Difficulty date: January 20, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N427FX
- Make and model: Lear 45LEAR
- Aircraft serial: 163
- Engine: Garrtt TFE731*
- System (JASC): 2720 · Rudder Control System
- Part: Sensor
- Part number: 6622500001003
- Part serial: 2013
- Condition: Inoperative
- Location: Rudder Force
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING POWER UP BY FLIGHT CREW; THE FLIGHT CREW REPORTED RIGHT RUDDER FORCE EXISTS WITH AMBER LIGHT (RUDDER BOOST) ILLUMINATED, PEDAL FORCE STOPS WHEN LEFT RUDDER FORCE IS APPLIED.
